# SDR 97FDEA00579

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100276
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06) ON NOT CLIP AND DOUBLER UNDER AFT SIDE OF UPPER FLOORBEAM CHORD AT BS 740, RBL 49 AND ON PREVIOUS BLEND OUT UNDER FWD SIDE OF UPPER CHORD AT RBL 47.  *S/D*  REMOVED OUT OF LIMITS AREAS ON NUTCLIPS AND DOUBLER UNDER AFT SIDE OF UPPER FLOORBEAM CHORD AT BS 740, RBL 49 AND ON PREVIOUS BLENDOUT UNDER FORWARD SIDE OF UPPER CHORD AT RBL 47 BY CUTTING TEE INSERT AT BS 740, RBL 36 TO RBL 65 AND REPAIRED PER FED-EX SRM 53-10-4.
